# SDR AALA202007189050

- Difficulty date: June 23, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR DUMMY RAIL BETWEEN FR 12 AND FR 24 AT -Y81.   REPLACED THE DUMMY RAIL PER SRM 51-72-11.
